# SDR YENA20151121594

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 44,648 hours, 15,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R PAX DOOR SILL STR 23, RT 4" FWD OF FRAME 68 AND 8" OTBD SIDE HAS 4 EA HOLES, AROUND THE HOLES HAS CORROSION.  REMOVED CORROSION AND REPAIRED IAW SRM 53-41-14, PG 211-212 WORK ACCOMPLISHED ON WO 741213, NR 32447.
